# SDR YENA2022060200544

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 80,361 hours, 29,747 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION TRAILING EDGE LOCATED TOP SKIN, LOWER SURFACE, OVERHANG AREA AT LEVEL RIB 8 ON LH WING (CPCP RELATED REFER TO MPDTASK 572178-01); ACCOMPLISHED REPAIR OF THE CORROSION IN AN EXISTING REPAIR AREA ON THE LH WING TOP SKIN PANEL TRAILING EDGE OVERHANG LOWER SURFACE AT LEVEL RIB 7A IAW EC # A22-367-01, AEROMAN EA# 57-0133-22 REV.1 (COVER PLUS PARTS 1 THRU 5) AND AIRBUS RDAF 80003390/081/2022#B. ALL WORK ACCOMPLISHED ON AEROMAN NON-ROUTINE #2022-155627. ACCOMPLISHED REPAIR OF THE CORROSION IN AN EXISTING REPAIR AREA ON THE LH WING TOP SKIN PANEL TRAILING EDGE OVERHANG LOWER SURFACE AT LEVEL RIB 7A IAW EC # A22-367-01, AEROMAN EA# 57-0133-22 REV.1 (COVER PLUS PARTS 1 THRU 5) AND AIRBUS RDAF 80003390/081/2022#B. ALL WORK ACCOMPLISHED ON AEROMAN NON-ROUTINE #2022-155627. (CONSIDERED A MAJOR REPAIR)
